Reducing the effects of Botox during the first 7 day?

Is there anything that can be done to reduce the effect of botox during the first 7 days or so? I'm very very unhappy with the results already.

Doctor Answers 12

Unfortunately there is not a lot you can do to reduce the effects of Botox after it’s been injected.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Unfortunately there is not a lot you can do to reduce the effects of Botox after it’s been injected. In general, I suggest waiting 7-10 days to see the full effect of your Botox. If you are not happy with the results, then I would recommend follow-up with your injector to see if anything can be done to correct your results. Often a touch up can be done if needed. Also, it is important to visit a skilled, board-certified dermatologist who has extensive anatomical knowledge and experience injecting Botox in order to get results that look good, but natural. There are many injectors out there that have done nothing more than take a short course on injecting Botox and they are not properly trained in facial anatomy. I see a lot of bad Botox out there


Dallas Dermatologist

Botox and Effects

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Botox is a great injection for reducing fine lines on the face that are from movement.  There is no way to dissipate the treatment once the injections are given except for time.  The effects of Botox can last up to four months. It is always best to consult with an expert.  Best, Dr. Green

Ruducing Botox Effects

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I am sorry to hear that you are dissatisfied with the results of your Botox treatment. Unfortunately, Botox results cannot be reversed and will have to wear off. This usually takes about 3 months or so on average.

Botox and Results

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Unfortunately botox results are permanent for 2-4 months and they they will be gone.  in most patients the full effect is seen in 10-21 days and then less so after 2 months.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hi Questiontime

Thank you for your question.  I am sorry you are not happy with your Botox results.  What is it that you are not happy with?  More information would give you better feedback. Various touchups can be done depending on what's going on.   Unfortunately there is nothing to do to reverse the Botox.  Botox last anywhere from 3-6 months. It is best to follow up with your injector to express your concerns.  Best of luck

Http://www.beverlyhills-plasticsurgery.com/botox/

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
 Hi, I have used Botox and other neurotoxins for over 30 years including the treatment of a gummy smile. If the effects are too strong try actively moving the affected muscles throughout the day. This action will encourage the muscle to make new neuromuscular junctions more quickly. The effects of Botox peak at 5 - 7 days, so take that into account when judging the results.

Hope this helps.

Botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
It will take approximately one week off Botox to work but after that it will take 3 to 4 months before the effects of Botox fade away.  Please return to your Plastic Surgeon for advise regarding your concerns.

Reducing the effects of Botox during the first 7 day? = not possible #fb #botox #reversebotox #drmesa

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Botox effects once starts last for 3 to 4 months. This time is the time the body requires to get rid of the Botox.

Once the Botox effect has started, it is impossible to "reverse" it specially during the first 7 days. 

The effect of Botox can be modified by applying Botox in other untreated areas to change the overall effect if possible 

John Mesa, MD
New York Plastic Surgeon
4.9 out of 5 stars 135 reviews

Botox takes time to wear off

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Botox will keep maximizing for about two weeks.  If you are unhappy, some modified Botox injections in other areas can help if there is asymmetry or drooping.
Talk to your injector to see their approach and solution for you.
Best wishes from Dr. Denkler

Reducing the effects of Botox during the first 7 days.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your question. There is nothing you can do at present, you will have to wait until the Botox wears off at 3 months. That being said, give your Botox 2 weeks to settle and if you are still unhappy schedule a follow up appointment with your injector. 

Best, 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.